# SDR ASAA2024061251519

- Difficulty date: June 12, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N361VA
- Make and model: Airbus A320-214
- Aircraft serial: 05515
- Aircraft time: 31,288 hours, 10,866 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065005300
- Part serial: TB15515
- Condition: Punctured
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM: RH INBD FLAP LOWER AREA WITH SEVERAL DENTS - EVALUATE / REPAIR AND INCLUDE IN D&B (NOTE ONLY: DB #2) GROUNDED - YES. REMOVED 35 EA FASTENERS TO FOM IAW A320 SRM 57-52-00-300-093 REV. 149. FOUND 66 EA. DENTS WITH PUNCTURES AT 2EA.  CLUSTERS REQUIRING REPAIR IAW A320 SRM 57-52-00-283-105 REV 149 & A320 SRM 57-52-00-300-093 REV 149. REMOVED SKIN & CORE CLUSTER 1 FROM RIB 1 4T. 375Ï¿½ TO  58.25Ï¿½  FROM RIB 1 LWR TE WEDGE  & CLUSTER 2 83.25Ï¿½ FROM RIB 1 TO 94.75Ï¿½ FROM RIB 1 Ï¿½ CLUSTER  1 11Ï¿½ X 10Ï¿½ / CLUSTER 2 11.5Ï¿½ X 9.25Ï¿½ AND REPAIRED IAW A320 SRM 57-52-00-300-093 REV 149. RELOCATED PERSPECTIVE FATENER HOLES AT AFT SPAR OF WEDGE FOR REINSTALLING TE WEDGE REMOVED TO FOM IAW A320 SRM 57-52-00-300-093 REV. 149 ON S/O 536493 OPS 21999 ATTACHED COPY. FH-31288:17, FC-108-66, WV-015.
